June  2020, 40(6): 3291-3304. doi: 10.3934/dcds.2020127

On the family of non-topological solutions for the elliptic system arising from a product Abelian gauge field theory

a. 

Department of Mathematics, National Central University, Chung-Li 32001, Taiwan

b. 

Department of Mathematics, National Changhua University of Education, Changhua 500, Taiwan

* Corresponding author; Work partially supported by Ministry of Science and Technology of Taiwan under grant no. MOST 107-2115-M-008-005-MY3

1 Work partially supported by Ministry of Science and Technology of Taiwan under grant no. MOST 105-2115-M-008-012-MY3.
2 Work partially supported by Ministry of Science and Technology of Taiwan under grant no. MOST 106-2628-M-018-001-MY4.
Dedicated to Professor Wei-Ming Ni in honor of his 70th birthday

Received  April 2019 Published  February 2020

In this paper, by constructing a family of approximation solutions and applying a specific version of the Implicit Function Theorem (please see, e.g. [18]), we prove the existence of non-topological solutions for the elliptic system arising from a product Abelian gauge field theory.

Citation: Jann-Long Chern, Sze-Guang Yang, Zhi-You Chen, Chih-Her Chen. On the family of non-topological solutions for the elliptic system arising from a product Abelian gauge field theory. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3291-3304. doi: 10.3934/dcds.2020127
References:
[1]

W. Ao, C.-S. Lin and J. Wei, On non-topological solutions of the A2 and B2 Chern-Simons system, Mem. Amer. Math. Soc., 239 (2016), 1132. Google Scholar

[2]

D. Chae and O. Yu. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys., 215 (2000), 119–142. doi: 10.1007/s002200000302.  Google Scholar

[3]

D. Chae, On the elliptic system arising from a self-gravitating Born-Infeld Abelian Higgs theory, Nonlinearity, 18 (2005), 1823–1833. Google Scholar

[4]

W. Chen and C. Li, Qualitative properties of solutions to some nonlinear elliptic equations in $ {\mathbb R}^2$, Duke Math. J., 71 (1993), 427–439. doi: 10.1215/S0012-7094-93-07117-7.  Google Scholar

[5]

K.-S. Cheng and C.-S. Lin, On the conformal Gaussian curvature equation in $ {\mathbb R}^2$, J. Diff. Eqns, 146 (1998), 226–250. doi: 10.1006/jdeq.1998.3424.  Google Scholar

[6]

J.-L. Chern and S.-G. Yang, Evaluating solutions on an elliptic problem in a gravitational gauge field theory, Journal of Functional Analysis, 265 (2013), 1240-1263.   Google Scholar

[7]

J.-L. Chern and S.-G. Yang, A survey of solutions in a gravitational Born-Infeld theory, Journal of Mathematical Physics, 55 (2014), 031501, 24pp. doi: 10.1063/1.4867618.  Google Scholar

[8]

K. Choe, Uniqueness of the topological multivortex solution in the self-dual in the Chern-Simons Theorem, J. Math. Phys, 46 (2005), 012305. Google Scholar

[9]

K. Choe, N. Kim and C.-S. Lin, Existence of self-dual non-topological solutions in the Chern-Simons Higgs model, Ann.Inst. H. Poincar$\acute{e}$ Anal. Non Lin$\acute{e}$aire, 28 (2011), 837–852. doi: 10.1016/j.anihpc.2011.06.003.  Google Scholar

[10]

K. ChoeN. Kim and C.-S. Lin, Self-dual symmetric nontopological solutions in the $SU(3)$ model in $ {\mathbb R}^2$, Commun. Math. Phys., 33 (2015), 1-37.   Google Scholar

[11]

K. Choe, N. Kim and C.-S. Lin, Existence of mixed type solutions in the $SU(3)$ Chern-Simons theory in $ {\mathbb R}^2$, Calc. Var. Partial Differential Equations, 56 (2017), Art. 17, 30 pp. doi: 10.1007/s00526-017-1119-7.  Google Scholar

[12]

K. ChoeN. KimY. Lin and C.-S. Lin, Existence of mixed type solutions in the Chern-Simons gauge theory of rank two in $ {\mathbb R}^2$, Journal of Functional Analysis, 273 (2017), 1734-1761.  doi: 10.1016/j.jfa.2017.05.012.  Google Scholar

[13]

A. Comtet and G. W. Gibbons, Bogomol'nyi bounds for cosmic strings, Nucl. Phys. B, 299 (1988), 719–733. doi: 10.1016/0550-3213(88)90370-7.  Google Scholar

[14]

A. V. Fursikov and O. Yu. Imanuvilov, Local exact boundary controllability of the boussinesq equation, SIAM Journal of Control and Optimization, 36 (1998), 391–421. Google Scholar

[15]

Z. Hlousek and and D. Spector, Bogomol'nyi explained, Nucl. Phys. B, 397 (1993), 173. Google Scholar

[16]

G. Huang and C.-S. Lin, The existence of non-topological solutions for a skew-symmetric Chern-Simons system, Indiana Univ. Math. J., 65 (2016), 453-491.  doi: 10.1512/iumj.2016.65.5769.  Google Scholar

[17]

B. Linet, A vortex-line model for a system of cosmic strings in equilibrium, Gen. Relativ. Gravit., 20 (1988), 451–456. doi: 10.1007/BF00758120.  Google Scholar

[18]

L. Nirenberg, Topics in Nonlinear Analysis, Courant Lecture Notes in Math., 6, American Mathematical Society, 2001. Google Scholar

[19]

D. Tong and K. Wong, Vortices and Impurities, J. High Energy Phys., 1401 (2014), 090. Google Scholar

[20]

Y. Yang, Cosmic strings in a product Abelian gauge field theory, Nucl. Phys. B, 885 (2014), 25–33. doi: 10.1016/j.nuclphysb.2014.05.013.  Google Scholar

[21]

Y. Yang, Prescribing zeros and poles on a compact Riemann surface for a gravitationally coupled Abelian gauge field theory, Comm. Math. Phys., 249 (2004), 579–609. Google Scholar

show all references

References:
[1]

W. Ao, C.-S. Lin and J. Wei, On non-topological solutions of the A2 and B2 Chern-Simons system, Mem. Amer. Math. Soc., 239 (2016), 1132. Google Scholar

[2]

D. Chae and O. Yu. Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys., 215 (2000), 119–142. doi: 10.1007/s002200000302.  Google Scholar

[3]

D. Chae, On the elliptic system arising from a self-gravitating Born-Infeld Abelian Higgs theory, Nonlinearity, 18 (2005), 1823–1833. Google Scholar

[4]

W. Chen and C. Li, Qualitative properties of solutions to some nonlinear elliptic equations in $ {\mathbb R}^2$, Duke Math. J., 71 (1993), 427–439. doi: 10.1215/S0012-7094-93-07117-7.  Google Scholar

[5]

K.-S. Cheng and C.-S. Lin, On the conformal Gaussian curvature equation in $ {\mathbb R}^2$, J. Diff. Eqns, 146 (1998), 226–250. doi: 10.1006/jdeq.1998.3424.  Google Scholar

[6]

J.-L. Chern and S.-G. Yang, Evaluating solutions on an elliptic problem in a gravitational gauge field theory, Journal of Functional Analysis, 265 (2013), 1240-1263.   Google Scholar

[7]

J.-L. Chern and S.-G. Yang, A survey of solutions in a gravitational Born-Infeld theory, Journal of Mathematical Physics, 55 (2014), 031501, 24pp. doi: 10.1063/1.4867618.  Google Scholar

[8]

K. Choe, Uniqueness of the topological multivortex solution in the self-dual in the Chern-Simons Theorem, J. Math. Phys, 46 (2005), 012305. Google Scholar

[9]

K. Choe, N. Kim and C.-S. Lin, Existence of self-dual non-topological solutions in the Chern-Simons Higgs model, Ann.Inst. H. Poincar$\acute{e}$ Anal. Non Lin$\acute{e}$aire, 28 (2011), 837–852. doi: 10.1016/j.anihpc.2011.06.003.  Google Scholar

[10]

K. ChoeN. Kim and C.-S. Lin, Self-dual symmetric nontopological solutions in the $SU(3)$ model in $ {\mathbb R}^2$, Commun. Math. Phys., 33 (2015), 1-37.   Google Scholar

[11]

K. Choe, N. Kim and C.-S. Lin, Existence of mixed type solutions in the $SU(3)$ Chern-Simons theory in $ {\mathbb R}^2$, Calc. Var. Partial Differential Equations, 56 (2017), Art. 17, 30 pp. doi: 10.1007/s00526-017-1119-7.  Google Scholar

[12]

K. ChoeN. KimY. Lin and C.-S. Lin, Existence of mixed type solutions in the Chern-Simons gauge theory of rank two in $ {\mathbb R}^2$, Journal of Functional Analysis, 273 (2017), 1734-1761.  doi: 10.1016/j.jfa.2017.05.012.  Google Scholar

[13]

A. Comtet and G. W. Gibbons, Bogomol'nyi bounds for cosmic strings, Nucl. Phys. B, 299 (1988), 719–733. doi: 10.1016/0550-3213(88)90370-7.  Google Scholar

[14]

A. V. Fursikov and O. Yu. Imanuvilov, Local exact boundary controllability of the boussinesq equation, SIAM Journal of Control and Optimization, 36 (1998), 391–421. Google Scholar

[15]

Z. Hlousek and and D. Spector, Bogomol'nyi explained, Nucl. Phys. B, 397 (1993), 173. Google Scholar

[16]

G. Huang and C.-S. Lin, The existence of non-topological solutions for a skew-symmetric Chern-Simons system, Indiana Univ. Math. J., 65 (2016), 453-491.  doi: 10.1512/iumj.2016.65.5769.  Google Scholar

[17]

B. Linet, A vortex-line model for a system of cosmic strings in equilibrium, Gen. Relativ. Gravit., 20 (1988), 451–456. doi: 10.1007/BF00758120.  Google Scholar

[18]

L. Nirenberg, Topics in Nonlinear Analysis, Courant Lecture Notes in Math., 6, American Mathematical Society, 2001. Google Scholar

[19]

D. Tong and K. Wong, Vortices and Impurities, J. High Energy Phys., 1401 (2014), 090. Google Scholar

[20]

Y. Yang, Cosmic strings in a product Abelian gauge field theory, Nucl. Phys. B, 885 (2014), 25–33. doi: 10.1016/j.nuclphysb.2014.05.013.  Google Scholar

[21]

Y. Yang, Prescribing zeros and poles on a compact Riemann surface for a gravitationally coupled Abelian gauge field theory, Comm. Math. Phys., 249 (2004), 579–609. Google Scholar

[1]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[2]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[3]

Zaihong Wang, Jin Li, Tiantian Ma. An erratum note on the paper: Positive periodic solution for Brillouin electron beam focusing system. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1995-1997. doi: 10.3934/dcdsb.2013.18.1995

[4]

Eric Babson and Dmitry N. Kozlov. Topological obstructions to graph colorings. Electronic Research Announcements, 2003, 9: 61-68.

[5]

Antonio Rieser. A topological approach to spectral clustering. Foundations of Data Science, 2021  doi: 10.3934/fods.2021005

[6]

Haiyan Wang. Existence and nonexistence of positive radial solutions for quasilinear systems. Conference Publications, 2009, 2009 (Special) : 810-817. doi: 10.3934/proc.2009.2009.810

[7]

Chin-Chin Wu. Existence of traveling wavefront for discrete bistable competition model. Discrete & Continuous Dynamical Systems - B, 2011, 16 (3) : 973-984. doi: 10.3934/dcdsb.2011.16.973

[8]

Shu-Yu Hsu. Existence and properties of ancient solutions of the Yamabe flow. Discrete & Continuous Dynamical Systems - A, 2018, 38 (1) : 91-129. doi: 10.3934/dcds.2018005

[9]

Graziano Crasta, Philippe G. LeFloch. Existence result for a class of nonconservative and nonstrictly hyperbolic systems. Communications on Pure & Applied Analysis, 2002, 1 (4) : 513-530. doi: 10.3934/cpaa.2002.1.513

[10]

Shanjian Tang, Fu Zhang. Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5521-5553. doi: 10.3934/dcds.2015.35.5521

[11]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[12]

Alberto Bressan, Ke Han, Franco Rampazzo. On the control of non holonomic systems by active constraints. Discrete & Continuous Dynamical Systems - A, 2013, 33 (8) : 3329-3353. doi: 10.3934/dcds.2013.33.3329

[13]

Xinyuan Liao, Caidi Zhao, Shengfan Zhou. Compact uniform attractors for dissipative non-autonomous lattice dynamical systems. Communications on Pure & Applied Analysis, 2007, 6 (4) : 1087-1111. doi: 10.3934/cpaa.2007.6.1087

[14]

Pascal Noble, Sebastien Travadel. Non-persistence of roll-waves under viscous perturbations. Discrete & Continuous Dynamical Systems - B, 2001, 1 (1) : 61-70. doi: 10.3934/dcdsb.2001.1.61

[15]

Vieri Benci, Marco Cococcioni. The algorithmic numbers in non-archimedean numerical computing environments. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1673-1692. doi: 10.3934/dcdss.2020449

[16]

Liqin Qian, Xiwang Cao. Character sums over a non-chain ring and their applications. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020134

[17]

José Raúl Quintero, Juan Carlos Muñoz Grajales. On the existence and computation of periodic travelling waves for a 2D water wave model. Communications on Pure & Applied Analysis, 2018, 17 (2) : 557-578. doi: 10.3934/cpaa.2018030

[18]

Lucas C. F. Ferreira, Jhean E. Pérez-López, Élder J. Villamizar-Roa. On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2423-2439. doi: 10.3934/cpaa.2018115

[19]

M. Grasselli, V. Pata. Asymptotic behavior of a parabolic-hyperbolic system. Communications on Pure & Applied Analysis, 2004, 3 (4) : 849-881. doi: 10.3934/cpaa.2004.3.849

[20]

Elena Bonetti, Pierluigi Colli, Gianni Gilardi. Singular limit of an integrodifferential system related to the entropy balance. Discrete & Continuous Dynamical Systems - B, 2014, 19 (7) : 1935-1953. doi: 10.3934/dcdsb.2014.19.1935

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (111)
  • HTML views (200)
  • Cited by (0)

[Back to Top]